×

Symmetric spaces and fixed points of generalized contractions. (English) Zbl 1474.54106

Summary: Some fixed point results in semi-metric spaces as well as in symmetric spaces are proved. Applications of our results to probabilistic spaces are also presented.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Wilson, W. A., On semi-metric spaces, American Journal of Mathematics, 53, 2, 361-373 (1931) · Zbl 0001.22804 · doi:10.2307/2370790
[2] Aranđelović, I. D.; Kečkić, D. J., Symmetric spaces approach to some fixed point results, Nonlinear Analysis: Theory, Methods & Applications, 75, 13, 5157-5168 (2012) · Zbl 1248.54018 · doi:10.1016/j.na.2012.04.032
[3] Alghamdi, M. A.; Shahzad, N.; Valero, O., On fixed point theory in partial metric spaces, Fixed Point Theory and Applications, 2012 (2012) · Zbl 1469.54044 · doi:10.1186/1687-1812-2012-175
[4] Agarwal, R. P.; Alghamdi, M. A.; Shahzad, N., Fixed point theory for cyclic generalized contractions in partial metric spaces, Fixed Point Theory and Applications, 2012 (2012) · Zbl 1477.54033 · doi:10.1186/1687-1812-2012-40
[5] Agarwal, R. P.; O’Regan, D.; Shahzad, N., Fixed point theory for generalized contractive maps of Meir-Keeler type, Mathematische Nachrichten, 276, 3-22 (2004) · Zbl 1086.47016 · doi:10.1002/mana.200310208
[6] Kadelburg, Z.; Radenovic, S.; Shahzad, N., A note on various classes of compatible-type pairs of mappings and common fixed point theorems, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.54071 · doi:10.1155/2013/697151
[7] Kirk, W. A., Contraction mappings and extensions, Handbook of Metric Fixed Point Theory, 1-34 (2001), Dordrecht, The Netherlands: Kluwer Academic Publishers, Dordrecht, The Netherlands · Zbl 1019.54001
[8] Kirk, W. A.; Shahzad, N., Generalized metrics and Caristi’s theorem, Fixed Point Theory and Applications, 2013 (2013) · Zbl 1295.54060 · doi:10.1186/1687-1812-2013-129
[9] Rezapour, Sh.; Haghi, R. H.; Shahzad, N., Some notes on fixed points of quasi-contraction maps, Applied Mathematics Letters, 23, 4, 498-502 (2010) · Zbl 1206.54061 · doi:10.1016/j.aml.2010.01.003
[10] Jachymski, J.; Matkowski, J.; Świątkowski, T., Nonlinear contractions on semimetric spaces, Journal of Applied Analysis, 1, 2, 125-134 (1995) · Zbl 1295.54055 · doi:10.1515/JAA.1995.125
[11] Hicks, T. L.; Rhoades, B. E., Fixed point theory in symmetric spaces with applications to probabilistic spaces, Nonlinear Analysis: Theory, Methods & Applications, 36, 3, 331-344 (1999) · Zbl 0947.54022 · doi:10.1016/S0362-546X(98)00002-9
[12] Aamri, M.; El Moutawakil, D., Common fixed points under contractive conditions in symmetric spaces, Applied Mathematics E-Notes, 3, 156-162 (2003) · Zbl 1056.47036
[13] Aamri, M.; Bassou, A.; EL Moutawakil, D., Common fixed points for weakly compatible maps in symmetric spaces with application to probabilistic spaces, Applied Mathematics E-Notes, 5, 171-175 (2005) · Zbl 1087.54018
[14] Zhu, J.; Cho, Y. J.; Kang, S. M., Equivalent contractive conditions in symmetric spaces, Computers & Mathematics with Applications, 50, 10-12, 1621-1628 (2005) · Zbl 1080.47046 · doi:10.1016/j.camwa.2005.07.007
[15] Miheţ, D., A note on a paper of Hicks and Rhoades, Nonlinear Analysis: Theory, Methods & Applications, 65, 7, 1411-1413 (2006) · Zbl 1101.54045 · doi:10.1016/j.na.2005.10.021
[16] Imdad, M.; Ali, J.; Khan, L., Coincidence and fixed points in symmetric spaces under strict contractions, Journal of Mathematical Analysis and Applications, 320, 1, 352-360 (2006) · Zbl 1098.54033 · doi:10.1016/j.jmaa.2005.07.004
[17] Aliouche, A., A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, Journal of Mathematical Analysis and Applications, 322, 2, 796-802 (2006) · Zbl 1111.47046 · doi:10.1016/j.jmaa.2005.09.068
[18] Radenović, S.; Kadelburg, Z., Quasi-contractions on symmetric and cone symmetric spaces, Banach Journal of Mathematical Analysis, 5, 1, 38-50 (2011) · Zbl 1297.54058
[19] Browder, F. E., Remarks on fixed point theorems of contractive type, Nonlinear Analysis, 3, 5, 657-661 (1979) · Zbl 0427.47037 · doi:10.1016/0362-546X(79)90094-4
[20] Walter, W., Remarks on a paper by F. Browder about contraction, Nonlinear Analysis: Theory, Methods & Applications, 5, 1, 21-25 (1981) · Zbl 0461.47032 · doi:10.1016/0362-546X(81)90066-3
[21] Maiti, M.; Achari, J.; Pal, T. K., Remarks on some fixed point theorems, Publications de l’Institut Mathématique, 21, 115-118 (1977) · Zbl 0353.54034
[22] Cho, S. H.; Lee, G. Y.; Bae, J. S., On coincidence and fixed-point theorems in symmetric spaces, Fixed Point Theory and Applications, 2008 (2008) · Zbl 1169.54020 · doi:10.1155/2008/562130
[23] Borges, C. J. R., On continuously semimetrizable and stratifiable spaces, Proceedings of the American Mathematical Society, 24, 193-196 (1970) · Zbl 0185.26501 · doi:10.1090/S0002-9939-1970-0250266-7
[24] Czerwik, S., Contraction mappings in \(b\)-metric spaces, Acta Mathematica et Informatica Universitatis Ostraviensis, 1, 5-11 (1993) · Zbl 0849.54036
[25] Jovanović, M.; Kadelburg, Z.; Radenović, S., Common fixed point results in metric-type spaces, Fixed Point Theory and Applications, 2010 (2010) · Zbl 1207.54058 · doi:10.1155/2010/978121
[26] Heath, R. W., A regular semi-metric space for which there is no semi-metric under which all spheres are open, Proceedings of the American Mathematical Society, 12, 810-811 (1961) · Zbl 0116.14303 · doi:10.1090/S0002-9939-1961-0125562-9
[27] Galvin, F.; Shore, S. D., Completeness in semimetric spaces, Pacific Journal of Mathematics, 113, 1, 67-75 (1984) · Zbl 0558.54019 · doi:10.2140/pjm.1984.113.67
[28] McAuley, L. F., A relation between perfect separability, completeness, and normality in semi-metric spaces, Pacific Journal of Mathematics, 6, 315-326 (1956) · Zbl 0072.17802 · doi:10.2140/pjm.1956.6.315
[29] Rus, I. A.; Petrusel, A.; Petrusel, G., Fixed Point Theory (2008), Cluj-Napoca, Romania: Cluj University Press, Cluj-Napoca, Romania · Zbl 1171.54034
[30] Lipschutz, S., General Topology (1965), New York, NY, USA: McGraw-Hill, New York, NY, USA
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.